Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Sweating, floppy muscles, and i feel sick.

(9 Posts)
colditz Sun 10-Jul-05 09:30:15

are these reasonable side effects for Prozac? I started taking them 3 days ago, I'm sweating soooo much!

colditz Sun 10-Jul-05 12:30:01

anyone?

SenoraPostrophe Sun 10-Jul-05 12:36:05

excessive sweating and nausea are listed as side effects here

says they can be temporary. I hope so.

SenoraPostrophe Sun 10-Jul-05 12:37:54

(just noticed its an anti-prozac site, btw. didn't mean to scare you)

colditz Sun 10-Jul-05 12:40:42

Thanks for that link.

I do feel jittery too. I don't remember feeling like this the last time I took them, but then I wasn't feeling much last time I took them!

SenoraPostrophe Sun 10-Jul-05 12:43:29

When I first read your post I thought the symptoms might be mild heat exhaustion. is it hot there and have you been drinking enough?

colditz Sun 10-Jul-05 12:46:15

It is, but I have been feeling like this for 3 days, every time I take one, I get a "rush" of these feelings. The nausia is foul, feels just like morning sickness! (It's not)

I feel permanently feel like I need to stretch my muscles and yawn, but when I do it gives no relief! That's what i mean by floppy muscles.

SenoraPostrophe Sun 10-Jul-05 13:02:44

You poor thing - sounds awful, and probably is the prozac though.

how soon can you get a doctor's appt if it doesn't get better?

also extra water might help anyway - you might be getting dehydrated with the combination of heat and extra sweating.

Sax Sun 10-Jul-05 13:40:02

This is probably totally irrelevant but just wanted to say I've been on citalopram for about 6 weeks and have just started sweating profusely every day about 3-4 times a day. I'm putting this down to the tablets so maybe those are the side effect of prozac! Sorry to hear about your symptons, rotten isn't it - i also initailly felt nauseas and spaced on about day 3 or 4 from start of taking and these went very quickly after so I hope your feelings go too.

Sax xxx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now